An akward female topic

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pantaleon
Regular Member


Date Joined Apr 2008
Total Posts : 45
   Posted 8/31/2009 4:54 PM (GMT -7)   
Hi all,

Sorry if this is not an appropriate forum topic...

I posted about 6 months ago about my problems with Vulvodynia. Since then I've been to a gyno who is supposed to be good with vulvar pain -- she prescribed me neurontin and some steroid and estrogen creams -- none of which seemed to be doing much for me. I basically have accepted that I would never be able to have "real" sex, but was very thankful that my ***oris was still normal. The famous last words, right? All of a sudden I got this terrible feeling "down there", the best I can describe it is it's like overstimulated or hypersensitive or something, like as if it were still being touched after an orgasm (sorry for the graphic description but that's the best way I can describe it).

I went to the doc and she very quickly dx'd with "persistent genital arousal syndrome" or something like that, which I don't necessarily agree with since it sounds like people with PGAS feel like they're *about* to orgasm whereas I feel like I'm *done* and still being stimulated.

So this drove me super-crazy. I was just finishing up a semester at school and was totally freaking out, imagine trying to take finals like this!?! I quit taking all the meds and just tried to ignore everything altogether and by the time I started a summer internship I found I was able to get my work done normally provided I had ABSOLUTELY NO sexual contact, EVER.

Then because my life is awesome I got terrible RSI and have been staying home this past week basically spacing out on meds and avoiding typing and mousing. I started getting this horrible skin-burning in my forearms and so I began taking neurontin again. Did OK for a couple of days, then my boyfriend got frisky and now guess what's back? It seems like there's 4 factors that were present both times I've had this problem:

1.) Taking neurontin
2.) Getting my period
3.) Sexual contact
4.) Transitioning from school to work or vice versa

I'm not sure if it is any one factor, or a bad combination of the three. Ironically when I talk to doctor they tell me to take Neurontin to fix this. Which of course makes me nervous since I'm not sure if that is the problem to begin with.

So, I know this is a really akward and personal topic but does anybody get a similar problem on neurontin (or, have you ever heard of it doing the opposite of what it's supposed to do and making you *more* sensitive) or on their period? Any good tips on fixing/coping/whatever? My docs are stumped and I'm going crazy, I'm about to cut the ^%&^% thing off if it won't stop feeling like this. Help?

Littleneck
Veteran Member


Date Joined Mar 2009
Total Posts : 599
   Posted 8/31/2009 10:36 PM (GMT -7)   
I have sympathy and a little bit of advice. This has happened to me, and I have been on gabapentin/neurontin since February. I noticed more and more sensitivity, the longer I took it (I am still). And I thought I was getting an infection, I was so sensitive. But I was given a lidocaine gel to put on all the external parts that needed a bit of numbing :) Lidocaine gel from your doc and a short spell with a bag of ice cubes wrapped in a towel. Yep. I was told the sensitivity would come and go.

donnaeil
Veteran Member


Date Joined Jun 2006
Total Posts : 1156
   Posted 9/1/2009 1:28 AM (GMT -7)   
Oh, that sounds too painful. Maybe the lidocaine will help.

Donnaeil

SassyMyKitty
Veteran Member


Date Joined Apr 2009
Total Posts : 673
   Posted 9/1/2009 6:27 AM (GMT -7)   
I wish I could offer advice. But all I can offer is sympathy. I am really sorry that you are going through this. I know it must be really frustrating. Hang in there and let us know how things are going. I really am sorry that I have no advice to offer.
'Cause when push comes to shove
you taste what you're made of.
You might bend til you break
'cause it's all you can take.
On your knees you look up
decide you've had enough.
You get mad.
You get strong.
Wipe your hands
shake it off.
Then you stand.
 
-"Stand" by Rascal Flatts
 
 


Littleneck
Veteran Member


Date Joined Mar 2009
Total Posts : 599
   Posted 9/1/2009 9:19 PM (GMT -7)   
Whatever you do, don't forget (like I did) to wrap the ice cube bag in a towel!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:17 AM (GMT -7)
There are a total of 2,734,574 posts in 301,224 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
225 Guest(s), 4 Registered Member(s) are currently online.  Details
maria2016, FamilyGuy, Traveler, Auroracousland


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer